# SDR ASAA9540048

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT NR 413 - EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 11 AND 12 WERE FOUND INOPERATIVE.  RECONNECTED WIRING AT ROWS 11 AND 12, LIGHTS OPERATED NORMALLY.  (M)
